# SDR SWAA2019091036723

- Difficulty date: September 4, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT SCREW HOLE BETWEEN BS 312 TO BS 228, LBL 46.  R&R RIB INTERCOSTAL IAW SRM & DWG.
